# SDR ASOA2015090913775

- Difficulty date: September 9, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RAIL, RBL9 CORRODED AT FS 364.00.  BLENDED CORRODED AREA AND FOUND TO BE OUT OF LIMITATIONS IAW SRM 53-21-49-01.  REMOVED CABIN SEAT RAIL RBL9 AT FS 364.00 IAW AMM 53-01-11-000-802.  INSTALLED 1 EA SERVICEABLE SEAT RAIL, RBL9 AT FS 364.00 IAW AMM 53-01-11-400-802.
